# SDR AALA960700

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 3936595501
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CLIP CORRODED AFT SIDE OF FRAME BELOW RIGHT TIEDOWN TRACK IN AFT CARGO.  REMOVED CLIP.  INSTALLED NEW CLIP.  (M)
